Segui
Boris Mityagin
Boris Mityagin
Professor, The Ohio State University
Email verificata su osu.edu - Home page
Titolo
Citata da
Citata da
Anno
Approximate dimension and bases in nuclear spaces
BS Mityagin
Russian Mathematical Surveys 16 (4), 59, 1961
3901961
The zero set of a real analytic function
B Mityagin
arXiv preprint arXiv:1512.07276, 2015
1882015
An interpolation theorem for modular spaces
B Mityagin
Interpolation Spaces and Allied Topics in Analysis: Proceedings of theá…, 2006
1462006
The homotopy structure of the linear group of a Banach space
BS Mityagin
Russian Mathematical Surveys 25 (5), 59, 1970
1101970
Instability zones of periodic 1-dimensional Schr÷dinger and Dirac operators
P Djakov, BS Mityagin
Russian Mathematical Surveys 61 (4), 663, 2006
1072006
Criteria for existence of Riesz bases consisting of root functions of Hill and 1D Dirac operators
P Djakov, B Mityagin
Journal of Functional Analysis 263 (8), 2300-2332, 2012
1012012
EQUIVALENCE OF BASES IN HILBER SPACES
BS Mityagin
Studia Mathematica 37 (2), 111-&, 1971
971971
Unconditional convergence of spectral decompositions of 1D Dirac operators with regular boundary conditions
P Djakov, B Mityagin
Indiana University Mathematics Journal, 359-398, 2012
932012
Uniform embeddings of metric spaces and of Banach spaces into Hilbert spaces
I Aharoni, B Maurey, BS Mityagin
Israel Journal of Mathematics 52 (3), 251-265, 1985
821985
Bari-Markus property for Riesz projections of 1D periodic Dirac operators
P Djakov, B Mityagin
arXiv preprint arXiv:0901.0856, 2009
712009
Estimates for periodic and Dirichlet eigenvalues of the Schr÷dinger operator
T Kappeler, B Mityagin
SIAM journal on mathematical analysis 33 (1), 113-152, 2001
682001
Functors in categories of Banach spaces
BS Mityagin, AS Shvarts
Russian Mathematical Surveys 19 (2), 65, 1964
661964
Spectral expansions of one-dimensional periodic Dirac operators
B Mityagin
Dynamics of Partial Differential Equations 1 (2), 125-191, 2004
602004
Nuclear operators and approximative dimension
BS Mitjagin, A Pelczynski
Proc. of ICM, Moscow 366, 372, 1966
561966
Smoothness of Schr÷dinger operator potential in the case of Gevrey type asymptotics of the gaps
P Djakov, B Mityagin
Journal of Functional Analysis 195 (1), 89-128, 2002
532002
Spectral triangles of Schr÷dinger operators with complex potentials
P Djakov, B Mityagin
Selecta Mathematica 9 (4), 495-528, 2003
522003
Riesz bases consisting of root functions of 1D Dirac operators
P Djakov, B Mityagin
Proceedings of the American Mathematical Society 141 (4), 1361-1375, 2013
502013
Spectral gaps of Schr\" odinger operators with periodic singular potentials
P Djakov, B Mityagin
arXiv preprint arXiv:0903.5210, 2009
492009
Convergence of spectral decompositions of Hill operators with trigonometric polynomial potentials
P Djakov, B Mityagin
arXiv preprint arXiv:0911.3218, 2009
482009
Instability zones of one-dimensional periodic Schr÷dinger and Dirac operators
P Djakov, B Mityagin
Uspekhi Mat. Nauk 61 (4), 77-182, 2006
462006
Il sistema al momento non pu˛ eseguire l'operazione. Riprova pi¨ tardi.
Articoli 1–20